# SDR IPXA2019032640501

- Difficulty date: March 5, 2019
- Submitted: March 27, 2019
- Operation: Air carrier
- Aircraft: N251UP
- Make and model: Doug MD-11F
- Aircraft serial: 48744
- Aircraft time: 60,030 hours, 12,938 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Tee Fitting
- Part number: AVB754318
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C NR 2 PYLOM FAIRING TEE ANGLE IS CRACKED. REMOVED, FABRICATED FROM ALTERNATE MATERIAL AD INSTALLED TEE ANGLE IAW EO MD11-5450-71966-A. (MINOR)
